# SDR FDEA202306071018

- Difficulty date: June 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-300
- Aircraft serial: 62497
- Aircraft time: 11,545 hours, 5,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T165721
- Part serial: UNK
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W LWR T/E PANEL 113T1657-21 AFT UPPER SUPPORT CHORD CRACKED AT ATTACH POINTS WS 1072-1127. COMPLIED WITH EO H-5720-E0353920 A PART: 5 (P5) & PART 6 (P6): WINGS - FIXED TRAILING EDGE   UPPER CHORD AT WING STATION 943,1054 AND 1098 - SB 767-57-0136; WHICH CALL FOR BOTH   SIDES TO HAVE PARTS REPLACED. (SEE WO: 86120, SEQ. 167 & 168)
